# SDR GLBA96067

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N67UE
- Make and model: Beech 1900C
- Aircraft serial: UC67
- Engine: Pwa PT6A65B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 3038419
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

GRI - CREW REPORTED LEFT ENGINE LOST POWER WHILE AIRBORNE.  CREW ELECTED AN AIR TURN BACK AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE TIGHTENED AND SAFTIED FUEL LINE AT LEFT AFT FIRE SEAL.  LEAK CHECK AND GROUND POWER CHECKS WERE GOOD.  (M)
